MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Model Number Ø32/08 CEMENTLESS LOCKABLE
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to a loose stem, approximately 1 year after primary surgery.Surgeon explanted the 32/08 humelock reverse stem, 36/+9 standard humeral cup, and +9mm humeral spacer, and replaced them with a new 32/08 humelock reverse stem secured with two cortical screws, a 36/+9 stability humeral cup, and a +9mm humeral spacer.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11528037
Report Number3009532798-2021-00028
Device Sequence Number4511191
Product Code PHX
UDI-Device Identifier03701037303696
UDI-Public03701037303696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberØ32/08 CEMENTLESS LOCKABLE
Device Catalogue Number317-3208
Device Lot NumberN0067
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;